# SDR P5CA0200703

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 65,328 hours, 17,491 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING EXTENDED GROUND TIME, NOTICED FUEL SEEP/STAIN RT WING GEAR DOOR FWD EDGE.  SEEP SEALED PER FSM 4-05-1 NR 3 MAIN KICK FITTING AREA.  STAIN WIPED CLEAN.  OK FOR SERVICE.
